American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Matthias Hieber and Sylvie Monniaux. Pseudo-differential operators and maximal regularity results for non-autonomous parabolic equations. Proc. Amer. Math. Soc. 128 (2000) 1047-1053. MR 1641630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michiaki Watanabe and Shuji Watanabe. The explicit solution of a diffusion equation with singularity. Proc. Amer. Math. Soc. 126 (1998) 383-389. MR 1459156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Ralph deLaubenfels and Fuyuan Yao. Entire solutions of the abstract Cauchy problem in a Hilbert space . Proc. Amer. Math. Soc. 123 (1995) 3351-3356. MR 1273486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Giles Auchmuty and David Bao. Harnack-type inequalities for evolution equations . Proc. Amer. Math. Soc. 122 (1994) 117-129. MR 1219716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. C. Svendsen. An integral formula for multidimensional evolution equations . Proc. Amer. Math. Soc. 92 (1984) 385-390. MR 759658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia